MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Leak/Splash (1354); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device returned to boston scientific for analysis.The product return contained an angiojet solent dista.The assembly, supply line, shaft, tip, and spike line were all visually examined for potential damage.The device showed no signs of damage.The pump was placed into the ultra drive console but the device gave an under pressure error.The devices pressure was not within normal range.The cause of the over-pressure was further investigated.An x-ray test resulted in an inconclusive cause, so the jet head was removed and inspected.On microscopic inspection, it was found that a hole in the jet head was occluded.Further testing provided evidence that suggested the occlusion was a combination of gold and stainless steel.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.It was reported that catheter failed to prime, pump assembly leaked and check saline error occurred.The target lesion was located in the femoral popliteal bypass artery.An angiojet solent dista was used in a thrombectomy procedure.During the procedure, it was noted that the catheter failed to prime, the pump assembly leaked and a check saline supply error message occurred.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed a plugged jet hole.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13958319
Report Number2134265-2022-03587
Device Sequence Number19880380
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0028041972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient RaceWhite